# SDR MALA976672

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB BOTH NR 1 AND NR 2 EHSI SHOWED 30 OFF FROM ATC.  RED FLAG ON NR 1'S RMI CYCLED ON/OFF, THEN NR 1 EHSI HAD RED HEADING FLAG AND NR 2 RMI HAD RED FLAG CYCLED ON/OFF THEN YELLOW HEADING FLAG COMPARATOR CYCLED ON/OFF.  IT EXTINGUISHED WITHOUT CREW ACTION AND DURING TURN TO FINAL BOTH NR 1 AND NR 2 EHSI AND RMI ROTATED TO CORRECT HEADING.  MAINTENANCE REINITALIZED NR 1 AHRS SYSTEM.  ALL CHECKS GOOD IAW SAAB MM CH 34.
